Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 29, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 6, 2012, 2:22 PM PST. It took effect at Mar 6, 2012, 9:00 PM PST. It was in force for 5 min.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 2:22 PM PST (22:22 UTC)
- In effect from
- Mar 6, 2012, 9:00 PM PST
- Expired
- Mar 6, 2012, 9:05 PM PST
- In force
- 5 min
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
085 WHUS76 KMTR 062222 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PST TUE MAR 6 2012 PZZ535-070630- /O.UPG.KMTR.SC.Y.0027.000000T0000Z-120307T1100Z/ /O.EXB.KMTR.GL.W.0008.000000T0000Z-120307T0500Z/ /O.NEW.KMTR.SC.Y.0029.120307T0500Z-120307T2300Z/ MONTEREY BAY- 222 PM PST TUE MAR 6 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-070630- /O.NEW.KMTR.RB.Y.0017.120306T2222Z-120307T0500Z/ /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.EXA.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 222 PM PST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR ROUGH BAR IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. * SEAS: COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. * FIRST EBB: 2.5 KNOTS AT 2:12 PM THIS AFTERNOON * SECOND EBB: 1.9 KNOTS AT 2:50 PM EARLY WEDNESDAY MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ540-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.EXA.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.EXA.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.EXA.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.EXA.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-070630- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0028.120307T1100Z-120307T2300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 222 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
139 WHUS76 KMTR 070505 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 905 PM PST TUE MAR 6 2012 PZZ530-070615- /O.CAN.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CAN.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 905 PM PST TUE MAR 6 2012 ...GALE WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. NORTHWEST WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT. THE GALE WARNINGS AND SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. $$ PZZ535-070615- /O.CAN.KMTR.SC.Y.0029.000000T0000Z-120307T2300Z/ /O.EXP.KMTR.GL.W.0008.000000T0000Z-120307T0500Z/ MONTEREY BAY- 905 PM PST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NO LONGER IN EFFECT. NORTH WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT. THE GALE WARNINGS AND SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. $$ PZZ545-071315- /O.EXP.KMTR.RB.Y.0017.000000T0000Z-120307T0500Z/ /O.NEW.KMTR.RB.Y.0018.120307T0505Z-120307T1100Z/ /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 905 PM PST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. * SEAS: COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF11 SECONDS. * FIRST EBB: 1.9 KNOTS AT 2:50 AM EARLY WEDNESDAY MORNING * SECOND EBB: 2.5 KNOTS AT 2:48 PM WEDNESDAY AFTERNOON PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ540-071315- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 905 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-071315- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 905 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-071315- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 905 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-071315- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0027.120307T1100Z-120307T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 905 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-071315- /O.CON.KMTR.GL.W.0008.000000T0000Z-120307T1100Z/ /O.CON.KMTR.SC.Y.0028.120307T1100Z-120307T2300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 905 PM PST TUE MAR 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 25 AND 35 KT WILL CONTINUE THROUGH TONIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE STRONG WINDS. WINDS WILL SUBSIDE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 9:52 AM PST, 4 hours 30 minutes earlier.
Area forecast discussion, Mar 6, 9:52 AM PST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
952 AM PST TUE MAR 6 2012
.DISCUSSION...AS OF 9:00 AM PST TUESDAY...ACTIVE WEATHER TODAY
FOCUSING ON STRONG AND GUSTY WINDS FOLLOWED BY COLD OVERNIGHT
TEMPERATURES.
THE MUCH TALKED ABOUT COLD FRONT CONTINUES TO PLOD ITS WAY
SOUTHWARD THIS MORNING. LATEST OBSERVATIONS AND SATELLITE PUT THE
FRONT ACROSS SOUTHERN MONTEREY COUNTY. PRECIPITATION WITH THE
FROPA HAS BEEN MINIMAL AT BEST. 6 HOUR TOTALS INDICATE
MANY LOCATIONS ONLY RECEIVED A FEW HUNDREDTHS. HOWEVER...A FEW
SPOTS IN THE HIGHER ELEVATIONS RECEIVED JUST OVER A TENTH.
ANOTHER HUNDREDTH OR TWO WILL BE POSSIBLE EARLY THIS MORNING OVER
SOUTHERN MONTEREY COUNTY OTHERWISE MUCH DRIER AIR IS FILTERING IN
FROM THE NORTHWEST. IN FACT VISIBLE SATELLITE ALREADY SHOWS CLEAR
SKIES OVER THE NORTHERN PART OF THE CWA.
THE OTHER BIG WEATHER ITEM OF NOTE TODAY ARE THE GUSTY WINDS AND
ASSOCIATED WIND ADVISORY. LATEST OBSERVATIONS INDICATE RATHER
BREEZY TO GUSTY CONDITIONS ACROSS MUCH OF THE REGION. THE
STRONGEST WINDS ARE CURRENTLY OVER THE WATERS...ALONG THE COAST
AND HIGHER TERRAIN. IT APPEARS THERE WAS A PRETTY GOOD UPTICK IN
WIND SPEEDS WITH THE FROPA THIS MORNING AS GUSTS HIT AS HIGH AS
50-55 MPH. HOWEVER...OBSERVATIONS OVER THE PAST HOUR SHOW THE
WINDS HAVE DECREASED SLIGHTLY. CURRENT THINKING IS THE DROP IN
WINDS WILL BE SHORT LIVED AS HIGH PRESSURE BEGINS TO BUILD IN FROM
THE NORTH. LATEST GUIDANCE STILL SHOWS INCREASED N-S PRESSURE
GRADIENT LATER THIS AFTERNOON. IN ADDITION...SFC...BD LYR AND 925
MB ARE FORECAST TO INCREASE AGAIN THIS AFTERNOON. MESO SCALE MODELS
SHOW PEAK WINDS FROM 21-02Z LATER TODAY. ALL THAT BEING SAID WILL
NOT UPDATE FORECAST AND WILL KEEP WIND ADVISORY STARTING AT NOON TODAY.
WINDS ARE FORECAST TO DROP OFF IN EARNEST OVERNIGHT. PREVIOUS
DISCUSSION MENTIONED CONCERN ABOUT FREEZING CONDITIONS OVERNIGHT.
THIS STILL SEEMS PLAUSIBLE AND WILL FINE TUNE IT FOR THE AFTERNOON
FORECAST PACKAGE.
COOL WEATHER REMAINS FOR WEDNESDAY...BUT TEMPERATURES REBOUND
THURSDAY AND FRIDAY WITH BUILDING HIGH PRESSURE AND OFFSHORE FLOW.
PREVIOUS LONGER RANGE...RAIN CHANCES RETURN OVER THE WEEKEND AS A
LONGWAVE TROF HEADS TO THE COAST. ALTHOUGH MOST OF THE RAIN WILL
STAY TO THE NORTH THERE REMAINS A CHANCE THAT THE SOUTHERN EXTENT
COULD GO THROUGH OUR AREA. THE NORTH BAY WOULD BE THE MOST LIKELY
TARGET WITH LESS THAN .1" CURRENTLY FORECAST.
A DEEP LONGWAVE TROF SETS UP NEAR THE COAST FOR NEXT WORK WEEK
WHICH WILL HELP TO DIRECT AT LEAST TWO SYSTEMS NEAR OUR AREA.
THERE IS SOME DIFFERENT BETWEEN THE GFS AND ECMWF WITH THE TIMING
ALTHOUGH CONFIDENCE DOES REMAIN HIGH THAT WE WILL HAVE A GOOD SHOT
AT PICKING UP RAIN AND HOPEFULLY PUTTING A DENT IN THE SEASONAL
RAINFALL TOTALS. BOTH THE 6-10 AND 8-14 DAY FORECASTS FROM CPC
SHOW ABOVE NORMAL RAINFALL AS WELL.
&&
.AVIATION...AS OF 9:45 AM PST TUESDAY...MODERATE TO STRONG
WESTERLY WINDS WILL IMPACT THE TERMINALS THROUGH THIS EVENING.
WINDS WILL QUICKLY INCREASE JUST AFTER NOON AS HIGH PRESSURE
BUILDS OVER THE REGION BEHIND A COLD FRONT. WIND GUSTS OVER 30 KT
ARE POSSIBLE AT MANY OF THE TERMINALS. OTHERWISE...VFR CONDITIONS
WILL PREVAIL WITH LIGHT TO MODERATE ONSHORE WINDS OVERNIGHT.
VICINITY OF KSFO...MODERATE TO STRONG ONSHORE WINDS WILL BE
PRESENT THROUGH THIS EVENING. WINDS WILL BEGIN TO INCREASE IN
SPEED AROUND NOON...WITH GUSTS SLIGHTLY OVER 40 KT POSSIBLE
BETWEEN 21Z TODAY AND 01Z WEDNESDAY. WINDS WILL SUBSIDE
SIGNIFICANTLY AROUND MIDNIGHT. VFR CONDITIONS WILL PREVAIL.
MODERATE CONFIDENCE.
KSFO BRIDGE APPROACH....SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MODERATE TO STRONG ONSHORE WINDS
WILL PREVAIL THROUGH THIS EVENING. WESTERLY WIND GUSTS SLIGHTLY
OVER 30 KT WILL BE POSSIBLE. WINDS WILL SUBSIDE SIGNIFICANTLY
OVERNIGHT. MODERATE CONFIDENCE.
&&
.MARINE...AS OF 3:15 AM PST TUESDAY...GALE FORCE WINDS AND STEEP
FRESH SEAS EXPECTED THROUGH LATE TONIGHT OVER THE NORTHERN AND
CENTRAL CALIFORNIA WATERS. NORTHWEST WINDS 25 TO 35 KT WITH GUSTS
TO 45 KT POSSIBLE. STRONGEST WINDS EXPECTED OVER THE OUTER WATERS.
THESE STRONG AND GUSTY WINDS WILL CREATE HAZARDOUS SEA CONDITIONS
WITH FRESH STEEP SWELL. MARINERS SHOULD EXERCISE EXTREME CAUTION
AND CHECK THE LATEST FORECAST BEFORE DEPARTING. WINDS AND SEAS
WILL GRADUALLY EASE WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE
REGION.
&&
.CLIMATE...AS OF 3:00 AM PDT TUESDAY...HERE ARE RECORD LOW
TEMPERATURES FOR WEDNESDAY MORNING (MARCH 7TH) FOR SELECTED LOCATIONS...
SAN FRANCISCO BAY AREA
.LOCATION...................TEMP/YEAR..
SANTA ROSA..................27/1923...
KENTFIELD...................29/1956...
SAN RAFAEL..................35/1895...
NAPA........................29/1964...
SAN FRANCISCO...............40/1897...
SFO AIRPORT.................35/1956...
OAKALND.....................42/1999...
OAKLAND AIRPORT.............34/1956...
RICHMOND....................37/1956...
LIVERMORE...................24/1964...
MOUNTAIN VIEW...............35/1948...
SAN JOSE....................32/1896...
GILROY......................30/1956...
MONTEREY BAY AREA
.LOCATION..................TEMP/YEAR...
MONTEREY....................35/1956...
SANTA CRUZ..................28/1964...
SALINAS.....................32/1972...
SALINAS AIRPORT.............31/1971...
KING CITY...................25/1956...
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...WIND ADVISORY....HIGHER ELEVATIONS...SF BAY SHORELINE...
PACIFIC COAST
GLW...SF BAY
GLW...PT ARENA TO PT REYES 0-10 NM
GLW...PT REYES TO PIGEON PT 0-10 NM
GLW...PIGEON PT TO PT PINOS 0-10 NM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
GLW...PT ARENA TO PIGEON PT 10-60 NM
GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...MRY BAY
&&
PUBLIC FORECAST: MM
AVIATION/MARINE: RILEY/CW
CLIMATE: DH/BELLHazardous weather outlook, Mar 6, 2:13 PM PST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 213 PM PST TUE MAR 6 2012 CAZ006-505-508-509-530-071600- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT STRONG WINDS WILL CONTINUE TODAY WITH GUSTS TO 50 MPH POSSIBLE. * WIND ADVISORY.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-512-517-071600- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT STRONG WINDS WILL CONTINUE TODAY WITH GUSTS TO 55 MPH POSSIBLE. * WIND ADVISORY.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ516-071600- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 213 PM PST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY NIGHT WINDS WILL DIMINISH OVERNIGHT WITH CLEAR SKIES ALLOWING TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S. * FREEZE WARNING.......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A COOL WEDNESDAY MORNING WARMER WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:38 AM PST | Small Craft Advisory | MTR | 34 hr | |
| Mar 6, 2:14 PM PST | Freeze Warning | MTR | Monterey | 15 hr |
| Mar 6, 2:22 PM PST | Small Craft Advisory for Rough Bar | MTR | 7 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.